# SDR VTZA97703

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1371086C2
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6423 - IAD-ROC - DURING CLIMB, RETURNED TO IAD DUE TO WATER LEAKING BEHIND THE INSTRUMENT PANEL ON THE FIRST OFFICERS SIDE.  MAINTENANCE WAS NOTIFIED AND TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE FIRST OFFICERS DV WINDOW LATCH WAS NOT SECURING THE WINDOW PROPERLY.  MAINTENANCE REMOVED AND REPLACED THE DV WINDOW AND PERFORMED THE REQUIRED CHECKS IAW THE MM PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
